| Catalog Number |
136511500 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
10/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2009, the patient underwent primary surgery via tha for oa for the hip joint at another facility.When the patient visited this hospital in (b)(6) 2023 (date unknown), it was confirmed that the patient had suspected armd.Therefore, revision surgery was performed on (b)(6) 2023.In this surgery, the head and metal liner were removed.As a result, no metallosis was observed, and the patient was judged to have mild armd.Although there was some damage to the stem and trunnion, there was no looseness in the outer cup or stem, so it was determined that only the sliding surface (liner/head) should be replaced.The liner was replaced from metal to polyethylene, and the head was replaced from metal to a revision ceramic head.The surgery was completed successfully without any surgical delay.No further information is available.Doi: (b)(6) 2009.Doe: (b)(6) 2023.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation (mre) will not be performed, since mom systems are obsolete.